Alert archive / California / Beach Hazards Statements in 2026

Beach Hazards Statement 1, NWS Los Angeles, CA

January 7, 2026Los Angeles County, Ventura County, California

NWS Los Angeles, CA issued this beach hazards statement at Jan 7, 2026, 9:21 AM PST for Los Angeles County, Ventura County, California. It took effect at Jan 8, 2026, 4:00 AM PST. It was in force for 41 hr.

The area

The counties it named.

The facts

Issued
Jan 7, 2026, 9:21 AM PST (17:21 UTC)
In effect from
Jan 8, 2026, 4:00 AM PST
Expired
Jan 9, 2026, 9:00 PM PST
In force
41 hr
Issued by
NWS Los Angeles, CA

Counties Los Angeles County, CA, Ventura County, CA

The radar

The Los Angeles radar (KVTX), 47 km from the middle of the area, began a volume at 17:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Vandenberg AFB, CA (KVBG), launched 12:00Z, 5.4 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Vandenberg AFB, CA at 12:00Z on 2026-01-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Vandenberg AFB, CA at 12:00Z on 2026-01-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1191 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

047 
WHUS46 KLOX 071721
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
921 AM PST Wed Jan 7 2026

CAZ340-346-081400-
/O.NEW.KLOX.SU.Y.0002.260108T1200Z-260110T0500Z/
San Luis Obispo County Beaches-
Santa Barbara County Central Coast Beaches-
921 AM PST Wed Jan 7 2026

...HIGH SURF ADVISORY IN EFFECT FROM 4 AM THURSDAY TO 9 PM PST
FRIDAY...

* WHAT...Large breaking waves of 10 to 15 feet with dangerous rip
  currents.

* WHERE...San Luis Obispo County Beaches and Santa Barbara 
  County Central Coast Beaches.

* WHEN...From 4 AM Thursday to 9 PM PST Friday.

* IMPACTS...There is an increased risk for ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Large 
  breaking waves can cause injury, wash people off beaches and 
  rocks, and capsize small boats near shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to dangerous surf conditions, or stay
near occupied lifeguard towers. Rock jetties can be deadly in
such conditions, stay off the rocks.

&&

$$

CAZ087-354-362-366-081400-
/O.NEW.KLOX.BH.S.0001.260108T1200Z-260110T0500Z/
Catalina and Santa Barbara Islands-Ventura County Beaches-
Malibu Coast-Los Angeles County Beaches-
921 AM PST Wed Jan 7 2026

...BEACH HAZARDS STATEMENT IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY EVENING...

* WHAT...Dangerous rip currents and breaking waves due to 
  elevated surf expected.

* WHERE...Catalina and Santa Barbara Islands, Ventura County 
  Beaches, Malibu Coast and Los Angeles County Beaches.

* WHEN...From late tonight through Friday evening.

* IMPACTS...There is an increased risk of ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Waves can 
  wash people off beaches and rocks, and capsize small boats 
  nearshore.

* ADDITIONAL DETAILS...Surf heights of 3 to 6 feet with local sets
  to 7 feet are expected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$
4 follow-up statements
701 
WHUS46 KLOX 081003
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
203 AM PST Thu Jan 8 2026

CAZ340-346-082215-
/O.CON.KLOX.SU.Y.0002.260108T1200Z-260110T0500Z/
San Luis Obispo County Beaches-
Santa Barbara County Central Coast Beaches-
203 AM PST Thu Jan 8 2026

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST FRIDAY...

* WHAT...Large breaking waves of 10 to 15 feet with dangerous 
  rip currents.

* WHERE...San Luis Obispo County Beaches and Santa Barbara 
  County Central Coast Beaches.

* WHEN...Until 9 PM PST Friday.

* IMPACTS...There is an increased risk for ocean drowning. Rip
  currents can pull swimmers and surfers out to sea. Large
  breaking waves can cause injury, wash people off beaches and
  rocks, and capsize small boats near shore.

* ADDITIONAL DETAILS...The highest surf and swell will likely
  occur on west and northwest facing shores.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to dangerous surf conditions, or stay
near occupied lifeguard towers. Rock jetties can be deadly in
such conditions, stay off the rocks.

&&

$$

CAZ087-354-362-366-082215-
/O.CON.KLOX.BH.S.0001.260108T1200Z-260110T0500Z/
Catalina and Santa Barbara Islands-Ventura County Beaches-
Malibu Coast-Los Angeles County Beaches-
203 AM PST Thu Jan 8 2026

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH FRIDAY
EVENING...

* WHAT...Dangerous rip currents and breaking waves due to 
  elevated surf expected.

* WHERE...Catalina and Santa Barbara Islands, Ventura County 
  Beaches, Malibu Coast and Los Angeles County Beaches.

* WHEN...Through Friday evening.

* IMPACTS...There is an increased risk of ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Waves can 
  wash people off beaches and rocks, and capsize small boats 
  nearshore.

* ADDITIONAL DETAILS...Surf heights of 3 to 6 feet with local 
  sets to 7 feet are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$

Hall
765 
WHUS46 KLOX 082004
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
1204 PM PST Thu Jan 8 2026

CAZ340-346-091400-
/O.CON.KLOX.SU.Y.0002.000000T0000Z-260110T0500Z/
San Luis Obispo County Beaches-
Santa Barbara County Central Coast Beaches-
1204 PM PST Thu Jan 8 2026

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST FRIDAY...

* WHAT...Large breaking waves of 10 to 15 feet with dangerous 
  rip currents.

* WHERE...San Luis Obispo County Beaches and Santa Barbara 
  County Central Coast Beaches.

* WHEN...Until 9 PM PST Friday.

* IMPACTS...There is an increased risk for ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Large 
  breaking waves can cause injury, wash people off beaches and 
  rocks, and capsize small boats near shore.

* ADDITIONAL DETAILS...The highest surf and swell will likely 
  occur on west and northwest facing shores.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to dangerous surf conditions, or stay
near occupied lifeguard towers. Rock jetties can be deadly in
such conditions, stay off the rocks.

&&

$$

CAZ087-354-362-366-091400-
/O.CON.KLOX.BH.S.0001.000000T0000Z-260110T0500Z/
Catalina and Santa Barbara Islands-Ventura County Beaches-
Malibu Coast-Los Angeles County Beaches-
1204 PM PST Thu Jan 8 2026

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH FRIDAY
EVENING...

* WHAT...Dangerous rip currents and breaking waves due to 
  elevated surf expected.

* WHERE...Catalina and Santa Barbara Islands, Ventura County 
  Beaches, Malibu Coast and Los Angeles County Beaches.

* WHEN...Through Friday evening.

* IMPACTS...There is an increased risk of ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Waves can 
  wash people off beaches and rocks, and capsize small boats 
  nearshore.

* ADDITIONAL DETAILS...Surf heights of 3 to 6 feet with local 
  sets to 7 feet are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$
698 
WHUS46 KLOX 090944
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
144 AM PST Fri Jan 9 2026

CAZ340-346-092215-
/O.CON.KLOX.SU.Y.0002.000000T0000Z-260110T0500Z/
San Luis Obispo County Beaches-
Santa Barbara County Central Coast Beaches-
144 AM PST Fri Jan 9 2026

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* WHAT...Large breaking waves of 10 to 15 feet with dangerous 
  rip currents.

* WHERE...San Luis Obispo County Beaches and Santa Barbara 
  County Central Coast Beaches.

* WHEN...Until 9 PM PST this evening.

* IMPACTS...There is an increased risk for ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Large 
  breaking waves can cause injury, wash people off beaches and 
  rocks, and capsize small boats near shore.

* ADDITIONAL DETAILS...The highest surf and swell will likely 
  occur on west and northwest facing shores.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to dangerous surf conditions, or stay
near occupied lifeguard towers. Rock jetties can be deadly in
such conditions, stay off the rocks.

&&

$$

CAZ087-354-362-366-092215-
/O.CON.KLOX.BH.S.0001.000000T0000Z-260110T0500Z/
Catalina and Santa Barbara Islands-Ventura County Beaches-
Malibu Coast-Los Angeles County Beaches-
144 AM PST Fri Jan 9 2026

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* WHAT...Dangerous rip currents and breaking waves due to 
  elevated surf expected.

* WHERE...Catalina and Santa Barbara Islands, Ventura County 
  Beaches, Malibu Coast and Los Angeles County Beaches.

* WHEN...Through this evening.

* IMPACTS...There is an increased risk of ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Waves can 
  wash people off beaches and rocks, and capsize small boats 
  nearshore.

* ADDITIONAL DETAILS...Surf heights of 3 to 6 feet with local 
  sets to 7 feet are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$

Hall
830 
WHUS46 KLOX 092328
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
328 PM PST Fri Jan 9 2026

CAZ340-346-101100-
/O.EXT.KLOX.SU.Y.0002.000000T0000Z-260110T1100Z/
San Luis Obispo County Beaches-
Santa Barbara County Central Coast Beaches-
328 PM PST Fri Jan 9 2026

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 3 AM PST SATURDAY...

* WHAT...Large breaking waves of 10 to 14 feet with dangerous rip
  currents.

* WHERE...San Luis Obispo County Beaches and Santa Barbara 
  County Central Coast Beaches.

* WHEN...Until 3 AM PST Saturday.

* IMPACTS...There is an increased risk for ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Large 
  breaking waves can cause injury, wash people off beaches and 
  rocks, and capsize small boats near shore.

* ADDITIONAL DETAILS...The highest surf and swell will likely 
  occur on west and northwest facing shores.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to dangerous surf conditions, or stay
near occupied lifeguard towers. Rock jetties can be deadly in
such conditions, stay off the rocks.

&&

$$

CAZ087-354-362-366-100500-
/O.CON.KLOX.BH.S.0001.000000T0000Z-260110T0500Z/
Catalina and Santa Barbara Islands-Ventura County Beaches-
Malibu Coast-Los Angeles County Beaches-
328 PM PST Fri Jan 9 2026

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* WHAT...Dangerous rip currents and breaking waves due to 
  elevated surf expected.

* WHERE...Catalina and Santa Barbara Islands, Ventura County 
  Beaches, Malibu Coast and Los Angeles County Beaches.

* WHEN...Until 9 PM PST this evening.

* IMPACTS...There is an increased risk of ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Waves can 
  wash people off beaches and rocks, and capsize small boats 
  nearshore.

* ADDITIONAL DETAILS...Surf heights of 3 to 6 feet with local 
  sets to 7 feet are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this beach hazards statement went out at Jan 7, 9:21 AM PST, 0 minutes earlier.

Area forecast discussion, Jan 7, 9:21 AM PST, 0 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Los Angeles/Oxnard CA
921 AM PST Wed Jan 7 2026

.SYNOPSIS...06/237 PM.

Strong northerly wind will pick up Wednesay evening through
Thursday evening, strongest across the mountains but gusty
conditions reaching the coast. Mostly dry conditions are expected
for the next week. Friday through the weekend, warmer conditions
are expected with moderate Santa Ana winds.

&&

.SHORT TERM (TDY-FRI)...07/921 AM.

***UPDATE***

Calm weather expected today, before winds start to pick up
tonight. Partly cloudy skies with lots of sunshine will be common,
and highs will mostly be in the 60s (just slightly below normal).
Wind and hazard products for tonight through at least Friday will
be the focus area of the forecast this afternoon.

***From Previous Discussion***

The upper level low has started to move to the east. The northern
edge of it will brush the Long Beach area later this morning and
will bring clouds and a slight chc of rain. Clouds have also
advected into the Paso Robles area and the Cuyama Vly. Aside from
these morning clouds skies will be sunny today. Hgts will rise
slowly to 562 dam today. Cool air advection from the interior will
bring several degrees of cooling to SLO county and northern SBA
county. More sunshine and very weak offshore flow will bring 1 to
3 degrees of warming to the rest of the area. The warming will not
be enough to bring max temps up to normal levels. Most max temps
across the csts/vlys will end up in the mid 60s.

To night a mostly dry trof will pass over the area. It will bring
quite a bit of cloudiness to the north slopes some of which will
spill into the Cuyama Vly. More importantly it will bring
increasing offshore flow from the N and cold air advection both of
which will team up to bring warning level (60 mph) gusts to the
VTA mtns and the i-5 corridor. Advisory level gusts (45 to 55 mph)
will develop across the rest of the LA county mtns and the SBA
county mtns as well as the Santa Ynez range and the SBA south
coast. Overnight lows in wind sheltered areas will be below normal
as well.

The northerly winds will bring a good amount of upslope flow to
the north slopes. There will be just enough moisture around to
bring a 30 percent chc of showers Thursday morning to the
north facing mtn slopes. 1 to 3 inches of snow is possible above
5000 feet and a dusting will be possible as low as 4000 feet.

The cold air advection will really dominate the weather on
Thursday. It will drive advisory level gust out of the mtns and
into the LA county Vlys (save for the San Gabriel), the
Calabasas area, the eastern Santa Monica Range, Malibu and the
VTA vlys near the LA county line. Unlike most wind events the peak
winds will occur around noon as opposed to the more typical early
to mid morning peak. The compressional warming driven by the
downsloping winds will be totally overwhelmed by the cold air
advection and max temps will (under sunny skies) plunge 4 to 8
degrees and end up in the upper 50s to lower 60s. There is also a
chc that mtn wave activity will develop to the lee of the San
Gabriels. Please see the product LAXNPWLOX for all of the wind
related details.

Sfc high pressure quickly builds into NV Thursday night. This will
create about 5 mb of offshore flow from the east. At the same time
there will remain about 4 mb of offshore flow from the north. The
winds will respond by healing over to the NE and this will kick
off a long duration Santa Ana Wind event. Advisory level gusts (35
to 45 mph) will likely develop through the Santa Ana wind
corridor. The offshore flow and reduction of cold air advection
will allow 2 to 4 degrees of warming for most of the area,
although the SBA county mtns, the northwestern VTA mtns and the
Cuyama Vly could see up to 10 degrees of warming. Max temps,
however, will remain 3 to 6 degrees blo normal.

One big item of note: Due to all the recent rains, there is a greater
risk of downed trees and powerlines.

.LONG TERM (SAT-TUE)...07/1234 AM.

High pressure aloft will continue through Tuesday. 578 dam hgts on
Saturday will rise to 582 dam by Sunday and will then not change
much through Tuesday. At the sfc there will be 4 to 6 mb of
offshore flow from both the N and E through the period. Santa Ana
winds will be present all 4 days of the xtnd fcst. Saturday is the
only day with upper support and advisories look likely then, but
the gusts should be below advisory criteria for the rest of the
period.

The combination of increased hgts, offshore flow and copious
sunshine will bring 4 days of warming to the area. Look for 3 to 6
degrees of warming Sat; 2 to 4 degrees Sunday and 1 to 3 degrees
both Mon and Tue. Max temps will remain blo normal on Saturday but
will increase to above normal on Sunday. By Tuesday max temps will
be 3 to 6 locally 8 degrees above normal with cst/vly temps in
the upper 60s to mid 70s.

Early morning lows will remain blo normal in the wind sheltered
areas through the entire 4 day period. Freezing and near freezing
conditions are likely for the far interior and possible in the
some the vlys.

Looking at the long range AI mdls, the next chc of rain will occur
between the 17th and 20th of the month.

&&

.AVIATION...07/1643Z.

At 1630Z at KLAX, there was a surface-baased inversion. The top of
the inversion was 700 feet with a temperature of 14 degrees
Celsius.

For 18Z TAF package, high confidence in all TAFs except for KPRB.
For KPRB, there is a 50% chance that VLIFR conditions do not
develop after 11Z.

Increasing northerly flow late in the TAF period will generate
some LLWS and turbulence across the mountains and foothills.

KLAX...High confidence in 18Z TAF as VFR conditions are expected
through the period. No significant easterly wind component is
expected. However, there is a 60% chance of NNW winds gusting
15-20 knots in the 13Z-20Z time frame.

KBUR...High confidence in 18Z TAF as VFR conditions are expected
through the period.

&&

.MARINE...07/843 AM.

For the Outer Waters, moderate to high confidence in current
forecast. Today through Friday night, high confidence in a
combination of Small Craft Advisory (SCA) level northwesterly
winds and seas (peaking in the 14-18 foot range). Additionally,
there is a 50-705 chance of Gale force winds late tonight through
Thursday evening, with the highest chances south of Point
Conception. For Saturday through Sunday, high confidence in winds
and seas remaining below SCA levels.

For the Inner Waters north of Point Sal, moderate to high
confidence in current forecast. Today through Friday night, high
confidence in a combination of SCA level winds and seas
developing. Additionally, there is a 20-30% chance of Gale force
winds on Thursday. For Saturday through Sunday, high confidence in
winds and seas remaining below SCA levels.

For the Inner Waters south of Point Conception, moderate to high
confidence in current forecast. Today through Thursday night,
there is a 60-80% chance of SCA level northwest winds developing
across western sections with winds and seas remaining below SCA
levels elsewhere. For Friday through Sunday, there is a 60-80%
chance of SCA level northeasterly winds from around Point Mugu
south to Santa Monica and across the San Pedro Channel.

&&

.BEACHES...07/311 AM.

A moderately large northwest swell will build over the coastal
waters through Friday. There is a moderate to high (30-50 percent
chance that surf could reach high surf advisory criteria between
late Thursday night through Friday evening. The highest chances
will be for west and northwest facing shores along the Central
Coast.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Beach Hazards Statement in effect from late tonight through
      Friday evening for zones 87-354-362-366. (See LAXCFWLOX).
     Wind Advisory in effect from 4 AM to 9 PM PST Thursday for
      zones 88-362-370>372-374-375. (See LAXNPWLOX).
     High Surf Advisory in effect from 4 AM Thursday to 9 PM PST
      Friday for zones 340-346. (See LAXCFWLOX).
     Wind Advisory in effect from 10 AM to 9 PM PST Thursday for
      zones 346>348. (See LAXNPWLOX).
     Wind Advisory in effect from 2 PM this afternoon to 9 PM PST
      Thursday for zones 349-351-352. (See LAXNPWLOX).
     Wind Advisory in effect from 1 AM to 2 PM PST Thursday for
      zone 353. (See LAXNPWLOX).
     High Wind Warning in effect from midnight tonight to 2 PM PST
      Thursday for zones 376>378. (See LAXNPWLOX).
     Wind Advisory in effect from 1 AM to 9 PM PST Thursday for
      zones 379-380. (See LAXNPWLOX).
     High Wind Watch in effect from Thursday evening through
      Friday morning for zones 379-380. (See LAXNPWLOX).
     High Wind Warning in effect from 4 AM to 2 PM PST Thursday
      for zones 381-383. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect until 3 PM PST Friday for zone
      645. (See LAXMWWLOX).
     Small Craft Advisory in effect from 2 PM this afternoon to 9
      PM PST Thursday for zone 650. (See LAXMWWLOX).
     Small Craft Advisory in effect from 3 PM this afternoon to 3
      PM PST Friday for zone 655. (See LAXMWWLOX).
     Small Craft Advisory in effect until 3 AM PST Saturday for
      zone 670. (See LAXMWWLOX).
     Small Craft Advisory in effect until 2 AM PST Thursday for
      zones 673-676. (See LAXMWWLOX).
     Gale Watch in effect from late tonight through Thursday
      evening for zones 673-676. (See LAXMWWLOX).

&&

PUBLIC...Rorke/Schoenfeld
AVIATION...RAT
MARINE...RAT
BEACHES...Hall
SYNOPSIS...CC/RS

weather.gov/losangeles

Experimental Graphical Hazardous Weather Outlook at:
https://www.weather.gov/erh/ghwo?wfo=lox

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 1:59 AM PSTHigh Wind WatchLOXLos Angeles10 hr
Jan 7, 1:59 AM PSTHigh Wind WarningLOXLos Angeles, Santa Barbara, Ventura4 days
Jan 7, 1:59 AM PSTWind AdvisoryLOXLos Angeles, Santa Barbara, Ventura8 days
Jan 7, 9:21 AM PSTHigh Surf AdvisoryLOXSan Luis Obispo, Santa Barbara66 hr
Jan 7, 1:11 PM PSTGale WarningLOX31 hr
Jan 7, 1:35 PM PSTFreeze WatchLOXLos Angeles, Santa Barbara, Ventura23 hr

Nearby

Beach Hazards Statements in California, 2026Every beach hazards statement in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.